Alert archive / Iowa / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 113, NWS Des Moines, IA

April 15, 2006Dallas County, Guthrie County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Apr 15, 2006, 8:53 PM CDT for Dallas County, Guthrie County, Iowa. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2006, 8:53 PM CDT (01:53 UTC)
Expired
Apr 15, 2006, 9:45 PM CDT
In force
52 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

Counties Dallas County, IA, Guthrie County, IA

The radar

The Des Moines radar (KDMX), 41 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 5:28 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2006-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2006-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1197 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1119 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 160153
SVRDMX
IAC049-077-160245-
/O.NEW.KDMX.SV.W.0113.060416T0153Z-060416T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
853 PM CDT SAT APR 15 2006

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAS COUNTY IN CENTRAL IOWA.
  EASTERN GUTHRIE COUNTY IN WEST CENTRAL IOWA.

* UNTIL 945 PM CDT.

* AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 5 MILES NORTHEAST OF
  STUART...OR 34 MILES WEST OF DES MOINES...AND MOVING NORTH AT 50
  MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR DAWSON BY 915 PM CDT.

THE LOCATIONS OF DEXTER...REDFIELD AND LINDEN ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR SOUTHWESTERN IOWA.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY.
EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE
STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR
DAMAGE.

LAT...LON 4151 9444 4152 9385 4185 9384 4186 9443

$$

KINNEY
2 follow-up statements
000 
WWUS53 KDMX 160217
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
916 PM CDT SAT APR 15 2006

IAC049-077-160245-
/O.CON.KDMX.SV.W.0113.000000T0000Z-060416T0245Z/
GUTHRIE IA-DALLAS IA-
916 PM CDT SAT APR 15 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DALLAS AND
EASTERN GUTHRIE COUNTIES UNTIL 945 PM CDT...

AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7
MILES NORTHWEST OF DALLAS CENTER...OR 27 MILES NORTHWEST OF DES
MOINES...AND MOVING NORTHEAST AT 50 MPH.

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
DALLAS AND EASTERN GUTHRIE COUNTIES...INCLUDING THE LOCATIONS OF
MINBURN...PERRY AND BOUTON.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

DAMAGING WINDS UP TO 54 MPH WERE REPORTED IN PANORA WITH THIS STORM. 
THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM 
WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR SOUTHWESTERN IOWA.

LAT...LON 4151 9444 4152 9385 4185 9384 4186 9443

$$

VACHALEK
000 
WWUS53 KDMX 160240 RRA
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
941 PM CDT SAT APR 15 2006

IAC049-077-160251-
/O.EXP.KDMX.SV.W.0113.000000T0000Z-060416T0245Z/
GUTHRIE IA-DALLAS IA-
941 PM CDT SAT APR 15 2006

...THE SEVERE THUNDERSTORM WARNING FOR DALLAS AND EASTERN GUTHRIE
COUNTIES HAS BEEN ALLOWED TO EXPIRE...

AT 938 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING
FOR SOUTHWESTERN IOWA.

LAT...LON 4151 9444 4152 9385 4185 9384 4186 9443

$$

VACHALEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:30 PM CDT, 5 hours 23 minutes earlier.

Area forecast discussion, Apr 15, 3:30 PM CDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
330 PM CDT SAT APR 15 2006

.SHORT TERM...TONIGHT THROUGH MON

INITIAL FORECAST ISSUES POINT TOWARDS PENDING SEVERE/HEAVY RAIN
EPISODE. DYNAMIC LOW PRESSURE OVER PLAINS WITH PLENTY OF
THERMODYNAMIC AND KINEMATIC SUPPORT FOR TORNADOES SOUTHWEST EARLY
THIS EVENING AS WARM FRONT LIFTS TO A KVTN TO KICL TO KIRK LINE BY
02 UTC ON BOTH NAM/GFS. LCLS BELOW 2000FT...0-1KM SHEAR IN THE 25 TO
35 KT RANGE ALL PUSHING INTO SW IOWA DURING THE MID EVENING SHOULD
BE FAVORABLE FOR TORNADIC SUPERCELLS INITIALLY AND BECOMING
INCREASINGLY FAVORABLE ACCORDING TO LAST RUC FORECAST INTO CENTRAL
IA BY 03Z. GOOD POTENTIAL FOR VERY HEAVY RAIN AS RAIN EFFICIENCY
WILL BECOME HIGH WITH PRECIPITABLE WATER VALUES OVER AN INCH AND A
HALF AND WARM CLOUD LAYERS QUICKLY BECOMING GREATER THAN 9000FT.
SAVING GRACE RAINFALL WISE TO SOME EXTENT WILL BE QUICK MOVEMENT OF
INITIAL STORMS WITHOUT MULTIPLE ROUND EXPECTED HOWEVER WITH SUCH
HIGH EFFICIENCIES AND DEFORMATION ZONE CONSIDERATIONS AS WELL AND
GFS/NAM
QPF IN 1 TO 2 INCH RANGE OVER NORTH AND AGGRAVATED RIVER LEVELS WILL
BE ISSUING FLOOD WATCH NORTH OF HIGHWAY 20 AS OF 3 UTC (10PM). WILL
ALSO BE ISSUING A WIND ADVISORY TONIGHT WITH GRADIENT WINDS
INCREASING IN THE WARM SECTOR.

FOR TOMORROW...SLIGHT RISK FOR SEVERE WX CONTINUES OVER THE
SOUTHEAST HALF OF THE AREA. MIGHT SEE DESTABILIZATION AGAIN IN THE
LATE MORNING AFTERNOON AS GOOD QG-FORCING/THETA-E CONVERGENCE STILL
PRESENT AND SOME DOWNDRAFT CAPE/LOW SFC CIN IN THE EASTERN SECTIONS
WHICH WOULD SUGGEST A FEW LOCALIZED MARGINAL SEVERE WIND STORMS IN
THE LATE MORNING OR EARLY AFTERNOON BEFORE MOVING OUT OF THE AREA.
SURFACE/UPPER LOW SHIFTS TO THE SOUTHEAST LATE SUNDAY WITH BUILDING
500 MB HEIGHTS. LOW SHIFTS EAST AND NEGATIVE VORTICITY ADVECTION
INCREASING.

.LONG TERM...MON NIGHT THROUGH FRI

SHARP MID LEVEL RIDGING WILL BEGIN TO SHIFT EAST BY LATE MONDAY INTO
TUESDAY SETTING UP MORE OF A DIFFLUENT MID LEVEL FLOW FOR HEIGHT
FALLS/FRONTOGENESIS AND WARM AIR ADVECTION/700MB OMEGA ALL SUMMED UP
FOR A BROAD AREA OF Q-G FORCING OVER THE STATE BEGINNING  LATE
TUESDAY INTO WEDNESDAY MORNING. BOTH NAM80/GFS40 IN EXCELLENT
AGREEMENT ON THE MASS FIELDS AT THIS TIME.  EXTRAPOLATION OF GFS
INTO WEDNESDAY HAS UPPER OPEN WAVE ACROSS WY CATCHING UP AND CLOSING
OFF WITH SFC CYCLOGENESIS OVER THE DAKOTA WHICH WILL LEAVE AREA IN
THE WARM SECTOR.

ADDED MENTION OF RAIN SHOWERS NORTH OVERNIGHT WEDNESDAY AND INTO
THURSDAY WITH UPPER LOW SHIFTING ACROSS MINNESOTA HOWEVER NO MENTION
OF THUNDER AS APPEARS SHOWALTERS AND K INDICES WOULD NOT SUPPORT IT.
IN ADDITION TO FARTHER OUT PERIODS WARMED MIN TEMPS ON SAT/SUN GIVEN
RETREATING UPPER LOW WITH LIKELIHOOD OF LOW LEVEL STRATUS ON BACK
AND SUBSIDENT SIDE OF UPPER LOW.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...

...FLOOD WATCH 10 PM SATURDAY TO 7 AM SUNDAY ALONG AND NORTH OF A
POCAHONTAS TO WATERLOO LINE.

...WIND ADVISORY 4 PM SATURDAY THROUGH 4 AM SUNDAY ALL OF FORECAST
AREA...

&&

BOKSA/RUSSELL
Hazardous weather outlook, Apr 15, 4:25 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
425 PM CDT SAT APR 15 2006

IAZ044>046-057>059-070>073-081>084-092>095-162130-
CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-MADISON-
WARREN-ADAMS-UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD-DECATUR-WAYNE-
425 PM CDT SAT APR 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
GENERALLY WEST OF A LINE FROM SAC CITY TO ADEL TO CORYDON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SOUTHEAST WIND WILL INCREASE THIS AFTERNOON TO SPEEDS OF 25 TO
35 MPH WITH GUSTS TO 45 MPH. THUNDERSTORMS WILL MOVE INTO THE AREA
FROM THE WEST AFTER 6 PM. THE PRIMARY THREAT WILL BE LARGE HAIL UP
TO GOLF BALL SIZE AND WIND GUSTS TO 70 MPH. SOME STORMS MAY ALSO
PRODUCE TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS ARE EXPECTED INTO SUNDAY...HOWEVER THE
STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME.

ADDITIONAL THUNDERSTORMS ARE IN THE FORECAST FOR TUESDAY INTO
TUESDAY NIGHT. AT THIS TIME...IT IS TO EARLY TO DETERMINE THE
SEVERE POTENTIAL WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY AFTER 6 PM. SPOTTERS SHOULD BE
PREPARED FOR STORMS MOVING RAPIDLY TO THE NORTHEAST AND HEAVY
RAINFALL.

IAZ023-024-033>037-047>050-060>062-074-075-085-086-096-097-162130-
POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-BOONE-
STORY-MARSHALL-TAMA-POLK-JASPER-POWESHIEK-MARION-MAHASKA-MONROE-
WAPELLO-APPANOOSE-DAVIS-
425 PM CDT SAT APR 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
GENERALLY ALONG AND EAST OF A LINE FROM POCAHONTAS TO DES MOINES
TO CENTERVILLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SOUTHEAST WIND WILL INCREASE THIS AFTERNOON AND ESPECIALLY THIS
EVENING TO SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH.
THUNDERSTORMS WILL MOVE INTO THE AREA AFTER 7 PM. THE PRIMARY
THREAT WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND WIND GUSTS TO
70 MPH. AN ISOLATED TORNADO IS ALSO POSSIBLE WITH ANY STORM BEFORE
10 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO SUNDAY...ESPECIALLY
EAST OF INTERSTATE 35. SOME MARGINALLY SEVERE HAIL MAY ACCOMPANY
THESE STORMS.

ADDITIONAL THUNDERSTORMS ARE IN THE FORECAST FOR TUESDAY INTO
TUESDAY NIGHT. AT THIS TIME...IT IS TO EARLY TO DETERMINE THE
SEVERE POTENTIAL WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING AFTER 7 PM. SPOTTERS
SHOULD BE PREPARED FOR STORMS MOVING RAPIDLY TO THE NORTHEAST AND
HEAVY RAINFALL.

IAZ004>007-015>017-025>028-038-039-162130-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
WRIGHT-FRANKLIN-BUTLER-BREMER-GRUNDY-BLACK HAWK-
425 PM CDT SAT APR 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
MAINLY NORTH OF HIGHWAY 20.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SOUTHEAST WIND WILL INCREASE THIS EVENING TO SPEEDS OF 25 TO
35 MPH WITH GUSTS TO 45 MPH. THUNDERSTORMS WILL MOVE INTO THE AREA
FROM THE WEST AFTER 9 PM. THE PRIMARY THREAT WILL BE LARGE HAIL UP
TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH. HEAVY RAIN IS FORECAST
TO PERSIST OVER THE AREA THROUGH MUCH OF THE NIGHT. RAINFALL OF AN
INCH WITH LOCALLY HIGHER AMOUNTS WILL PRODUCE A FLOOD THREAT TO
ALREADY SWOLLEN RIVERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO SUNDAY...ESPECIALLY
EAST OF INTERSTATE 35. SOME MARGINALLY SEVERE HAIL MAY ACCOMPANY
THESE STORMS.

ADDITIONAL THUNDERSTORMS ARE IN THE FORECAST FOR TUESDAY INTO
TUESDAY NIGHT. AT THIS TIME...IT IS TO EARLY TO DETERMINE THE
SEVERE POTENTIAL WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING AFTER 9 PM. SPOTTERS
SHOULD BE PREPARED FOR STORMS MOVING RAPIDLY TO THE NORTHEAST AND
HEAVY RAINFALL.

FAB

In the hours before

Local storm report, Apr 15, 6:24 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
624 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     NON-TSTM WND DMG E GRIMES                41.66N 93.79W
04/15/2006                   POLK               IA   TRAINED SPOTTER

            TRAILER DOOR TORN OFF

&&

DEROY
Local storm report, Apr 15, 8:33 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
833 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             1 NW GRISWOLD           41.25N 95.16W
04/15/2006  E0.88 INCH       CASS               IA   TRAINED SPOTTER

&&

DEROY
Local storm report, Apr 15, 8:34 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
834 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             1 N LEWIS               41.32N 95.08W
04/15/2006  E1.00 INCH       CASS               IA   TRAINED SPOTTER

&&

RUSSELL
Local storm report, Apr 15, 8:36 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
836 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             2 W LEWIS               41.31N 95.12W
04/15/2006  E1.00 INCH       CASS               IA   TRAINED SPOTTER

&&

STEACHOU
Local storm report, Apr 15, 8:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
850 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     NON-TSTM WND DMG BRIDGEWATER             41.25N 94.67W
04/15/2006                   ADAIR              IA   TRAINED SPOTTER

            TREE LIMBS BROKEN OFF

&&

DEROY

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:13 PM CDTSevere Thunderstorm WarningDMXAudubon47 min
Apr 15, 7:19 PM CDTSevere Thunderstorm WarningDMXCass41 min
Apr 15, 7:25 PM CDTSevere Thunderstorm WarningDMXCrawford50 min
Apr 15, 7:25 PM CDTSevere Thunderstorm WarningDMXAdams35 min
Apr 15, 8:01 PM CDTSevere Thunderstorm WarningDMXCass44 min
Apr 15, 8:07 PM CDTTornado WarningDMXAudubon23 min
Apr 15, 8:14 PM CDTSevere Thunderstorm WarningDMXCrawford21 min
Apr 15, 8:30 PM CDTSevere Thunderstorm WarningDMXAudubon45 min
Apr 15, 8:44 PM CDTSevere Thunderstorm WarningDMXCass21 min
Apr 15, 8:54 PM CDTSevere Thunderstorm WarningDMXCarroll66 min
Apr 15, 8:58 PM CDTSevere Thunderstorm WarningDMXAdair, Madison, Union47 min
Apr 15, 9:06 PM CDTTornado WarningDMXCarroll22 min
Apr 15, 9:29 PM CDTSevere Thunderstorm WarningDMXDecatur31 min
Apr 15, 10:06 PM CDTTornado WarningDMXAppanoose39 min
Apr 15, 10:36 PM CDTSevere Thunderstorm WarningDMXDavis, Wapello39 min
Apr 15, 10:39 PM CDTSevere Thunderstorm WarningDMXMonroe51 min
Apr 15, 11:06 PM CDTSevere Thunderstorm WarningDMXMahaska39 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.